# SDR CALA2023021000386

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757*
- Aircraft serial: 32813
- Aircraft time: 62,428 hours, 20,698 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 DOOR 2L UPPER HINGE COVER FOUND MISSING ON ARRIVAL. NO DAMAGE TO AIRCRAFT NOTED. PLACED ON CDL. REF GMM 02-30-95.
